# SDR HNAA2020080300241

- Difficulty date: July 31, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N600BP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 50,297 hours, 44,452 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Condition: Blown
- Location: A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKE OFF 2 LOUD POPS WERE HEARD IN CABIN BETWEEN RIGHT E-EXIT AND AFT BULKHEAD, FOLLOWED BY A BLEED 1 LEAK ON EICAS. AT 10,000 FT CABIN WAS LOSING PRESSURIZATION. MAINTENANCE: UPON INSPECTION OF PACK 2 DUCTS, FOUND BLOWN OFF LINE. REPLACED RUBBER SEAL AND CLAMPS AS REQ. RAN ENGINES AND PERFORMED OPS CHECK OF PACK SYSTEM. OPS CHECK GOOD. OK FOR SERVICE.
